Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Does thyronorm usage have any side effects like swelling knee?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 665 Questions
Hi, I am taking thyronorm 75 mcg for more than 2yrs,suddenly i got swelling in my knees. Is this side effect of this table??And also im attending night duties is this have any impact on my thyroid problem??
Posted Sun, 23 Mar 2014 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 37 minutes later
Brief Answer: No such side effect known. Detailed Answer: Dear XXXXXXX hi! no such side effect known from thyroxine. what are your recent reports? under dosing might cause swelling in knees. secondly low vitamin D and vitamin b12 can also cause this. get them checked. low proteins can also be the cause. night duties will not affect thyroid balance but yes you must take tab after 8 hrs fasting overnight and observe another 30 min fast after the tab. Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor